# SDR A6WA2017111745429

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,035 hours, 33,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT ILLUMINATE PAST ROW 8.   FOUND LOW VOLTAGE AT SFT CABLE.  R & R THE NR 4 INVERTER IAW AMM 33-51-07, OPS CHECKED GOOD.
